# SDR SWAA2025052864261

- Difficulty date: April 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 29,863 hours, 14,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B AFT FLAP LOWER INBD CORNER HAS PREVIOUS REPAIR THAT HAS DELAMED.  REMOVED PREVIOUS REPAIR;,NO ADDITIONAL DAMAGE NOTED PER SRM 57-53-01-2R-14,    ACCOMPLISHED TAP TEST PER NDT MANUAL PART 1 51-05-01. NO DEFECTS NOTED.   FABRICATED REPAIR DOUBLER & BONDED REPAIR PER SRM 57-53-01-2R-14.   FILLET SEALED REPAIR AND APPLIED PROTECTIVE FINISHES PER SRM 57-53-01-2R-14.  FILLET SEALED REPAIR AND APPLIED PROTECTIVE FINISHES PER SRM 57-53-01-2R-14.  FILLET SEALED REPAIR AND APPLIED PROTECTIVE FINISHES PER SRM 57-53-01-2R-14.   FILLET SEALED REPAIR AND APPLIED PROTECTIVE FINISHES PER SRM 57-53-01-2R-14.  REPAIRED PER SRM 57-53-01-2R-14
